GENERALIZED SHACKLE OF FANS IS A SUPER (a, d)-EDGEANTIMAGIC TOTAL GRAPH

2016 | Volume : 2 | Issue 1

Dafik, A.I. Kristiana, S. Setiawani, and K.M.F. Azizah.

1CGANT - University of Jember.

Abstract : In this paper we prove that a generalized shackle of fan of order four and five, denoted by gshack(F4, e, n) and gshack(F5, e, n) admit a super (a, d)-edge antimagic total labeling for d = 0, 1, 2.

Keywords : Super edge antimagic total, generalized shackle, fan graph.

MSC Numbers : 05C78


Article PreviewView Full Article

Go Back
Designed by Asort Technologies